Table of Contents
Journal of Difference Equations
Volume 2014 (2014), Article ID 364269, 4 pages
http://dx.doi.org/10.1155/2014/364269
Research Article

A Remark on the Regularity Criterion for the MHD Equations via Two Components in Morrey-Campanato Spaces

1School of Mathematics and Computer Sciences, Gannan Normal University, Ganzhou, Jiangxi 341000, China
2Department of Mathematics, College of Sciences, Hohai University, Nanjing 210098, China

Received 1 April 2014; Accepted 9 June 2014; Published 25 June 2014

Academic Editor: Richard Saurel

Copyright © 2014 Zujin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zujin Zhang, Tong Tang, and Fumin Zhang, “A Remark on the Regularity Criterion for the MHD Equations via Two Components in Morrey-Campanato Spaces,” Journal of Difference Equations, vol. 2014, Article ID 364269, 4 pages, 2014. doi:10.1155/2014/364269